MathSciNet Relay Station
MathSciNet bibliographic data
MR2503064 47H10 (46G20)
Kopecká, Eva; Reich, Simeon Asymptotic behavior of resolvents of coaccretive operators in the Hilbert ball. Nonlinear Anal. 70 (2009), no. 9, 3187–3194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement